# SDR DALA2022121308058

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 82,555 hours, 10,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 EMERG ESCAPE CEILING LIGHT AT RH SIDE ROW 38 INOP. CORRECTIVE ACTION: R&R EMERG CEILING LIGHT IAW A330 AMM 33-51. (9632710)
